Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 3742197, 18 pages
https://doi.org/10.1155/2017/3742197
Research Article

Dynamical Analysis of a Class of Prey-Predator Model with Beddington-DeAngelis Functional Response, Stochastic Perturbation, and Impulsive Toxicant Input

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Wencai Zhao; nc.ude.tsuds@iacnewoahz

Received 1 July 2017; Revised 8 October 2017; Accepted 17 October 2017; Published 5 December 2017

Academic Editor: Dimitri Volchenkov

Copyright © 2017 Feifei Bian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [31 citations]

The following is the list of published articles that have cited the current article.

  • Qiannan Song, Ruizhi Yang, Chunrui Zhang, and Leiyu Tang, “Bifurcation analysis in a diffusive predator–prey system with Michaelis–Menten-type predator harvesting,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Wenshun Lv, and Fang Wang, “Adaptive Fuzzy Finite-Time Control for Uncertain Nonlinear Systems with Asymmetric Actuator Backlash,” International Journal of Fuzzy Systems, vol. 21, no. 1, pp. 50–59, 2018. View at Publisher · View at Google Scholar
  • Yi Song, Anqi Miao, Tongqian Zhang, Xinzeng Wang, and Jianxin Liu, “Extinction and persistence of a stochastic SIRS epidemic model with saturated incidence rate and transfer from infectious to susceptible,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Anqi Miao, Tongqian Zhang, Jian Zhang, and Chaoyang Wang, “Dynamics of a stochastic sir model with both horizontal and vertical transmission,” Journal of Applied Analysis and Computation, vol. 8, no. 4, pp. 1108–1121, 2018. View at Publisher · View at Google Scholar
  • Ruizhi Yang, Chunrui Zhang, and Yazhuo Zhang, “A Delayed Diffusive Predator-Prey System with Michaelis-Menten Type Predator Harvesting,” International Journal of Bifurcation and Chaos, vol. 28, no. 8, 2018. View at Publisher · View at Google Scholar
  • Xuejin Lv, Xinzhu Meng, and Xinzeng Wang, “Extinction and stationary distribution of an impulsive stochastic chemostat model with nonlinear perturbation,” Chaos, Solitons & Fractals, vol. 110, pp. 273–279, 2018. View at Publisher · View at Google Scholar
  • Xiaozhou Feng, Yi Song, Jianxin Liu, and Guohui Wang, “Permanence, stability, and coexistence of a diffusive predator–prey model with modified Leslie–Gower and B–D functional response,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Mengnan Chi, and Wencai Zhao, “Dynamical analysis of multi-nutrient and single microorganism chemostat model in a polluted environment,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Wenshun Lv, Fang Wang, and Yan Li, “Adaptive finite-time tracking control for nonlinear systems with unmodeled dynamics using neural networks,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Rong Liu, and Guirong Liu, “Asymptotic Behavior of a Stochastic Two-Species Competition Model under the Effect of Disease,” Complexity, vol. 2018, pp. 1–15, 2018. View at Publisher · View at Google Scholar
  • Lili Zhang, Wenshun Lv, and Fang Wang, “Adaptive Fuzzy Finite-time Control for Uncertain Nonlinear Systems with Dead-zone Input,” International Journal of Control, Automation and Systems, vol. 16, no. 5, pp. 2549–2558, 2018. View at Publisher · View at Google Scholar
  • Yaning Li, Huidong Cheng, and Yanhui Wang, “A Lycaon pictus impulsive state feedback control model with Allee effect and continuous time delay,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Jianmei Wang, Huidong Cheng, Hongxia Liu, and Yanhui Wang, “Periodic solution and control optimization of a prey-predator model with two types of harvesting,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Xiao Liang, and Ruili Wang, “Global Well-Posedness and Dynamical Behavior of Delayed Reaction-Diffusion BAM Neural Networks Driven by Wiener Processes,” IEEE Access, vol. 6, pp. 69265–69278, 2018. View at Publisher · View at Google Scholar
  • J.E. Macías-Díaz, “Simple efficient simulation of the complex dynamics of some nonlinear hyperbolic predator-prey models with spatial diffusion,” Applied Mathematical Modelling, 2019. View at Publisher · View at Google Scholar
  • Haokun Qi, Xinzhu Meng, and Tao Feng, “Dynamics analysis of a stochastic non-autonomous one-predator–two-prey system with Beddington–DeAngelis functional response and impulsive perturbations,” Advances in Difference Equations, vol. 2019, no. 1, 2019. View at Publisher · View at Google Scholar
  • Guodong Liu, and Xinzhu Meng, “Optimal harvesting strategy for a stochastic mutualism system in a polluted environment with regime switching,” Physica A: Statistical Mechanics and its Applications, pp. 120893, 2019. View at Publisher · View at Google Scholar
  • Guodong Liu, Zhengbo Chang, and Xinzhu Meng, “Asymptotic Analysis of Impulsive Dispersal Predator-Prey Systems with Markov Switching on Finite-State Space,” Journal of Function Spaces, vol. 2019, pp. 1–18, 2019. View at Publisher · View at Google Scholar
  • Fuxiang Liu, Ruizhi Yang, and Leiyu Tang, “Hopf bifurcation in a diffusive predator-prey model with competitive interference,” Chaos, Solitons and Fractals, vol. 120, pp. 250–258, 2019. View at Publisher · View at Google Scholar
  • Mengnan Chi, and Wencai Zhao, “Dynamical Analysis of Two-Microorganism and Single Nutrient Stochastic Chemostat Model with Monod-Haldane Response Function,” Complexity, vol. 2019, pp. 1–13, 2019. View at Publisher · View at Google Scholar
  • Tingting Ma, Xinzhu Meng, and Zhengbo Chang, “Dynamics and Optimal Harvesting Control for a Stochastic One-Predator-Two-Prey Time Delay System with Jumps,” Complexity, vol. 2019, pp. 1–19, 2019. View at Publisher · View at Google Scholar
  • Zhichao Jiang, Yanfen Guo, and Tongqian Zhang, “Double Delayed Feedback Control of a Nonlinear Finance System,” Discrete Dynamics in Nature and Society, vol. 2019, pp. 1–17, 2019. View at Publisher · View at Google Scholar
  • Yajie Li, and Xinzhu Meng, “Dynamics of an Impulsive Stochastic Nonautonomous Chemostat Model with Two Different Growth Rates in a Polluted Environment,” Discrete Dynamics in Nature and Society, vol. 2019, pp. 1–15, 2019. View at Publisher · View at Google Scholar
  • Guodong Liu, Kaiyuan Liu, and Xinzhu Meng, “Dynamical Analysis and Optimal Harvesting Strategy for a Stochastic Delayed Predator-Prey Competitive System with Lévy Jumps,” Mathematical Problems in Engineering, vol. 2019, pp. 1–14, 2019. View at Publisher · View at Google Scholar
  • Yanfeng Li, Ruizhi Yang, Leiyu Tang, and Haicheng Liu, “Dynamics in a diffusive phytoplankton–zooplankton system with time delay and harvesting,” Advances in Difference Equations, vol. 2019, no. 1, 2019. View at Publisher · View at Google Scholar
  • Haniyeh Fattahpour, Wayne Nagata, and Hamid R. Z. Zangeneh, “Prey–Predator Dynamics with Two Predator Types and Michaelis–Menten Predator Harvesting,” Differential Equations and Dynamical Systems, 2019. View at Publisher · View at Google Scholar
  • Wencai Zhao, Jinlei Liu, Mengnan Chi, and Feifei Bian, “Dynamics analysis of stochastic epidemic models with standard incidence,” Advances in Difference Equations, vol. 2019, no. 1, 2019. View at Publisher · View at Google Scholar
  • Xueyi Zhang, Fang Wang, and Lili Zhang, “Finite Time Controller Design of Nonlinear Quantized Systems with Nonstrict Feedback Form,” International Journal of Control, Automation and Systems, vol. 17, no. 1, pp. 225–233, 2019. View at Publisher · View at Google Scholar
  • Ning Gao, Yi Song, Xinzeng Wang, and Jianxin Liu, “Dynamics of a stochastic SIS epidemic model with nonlinear incidence rates,” Advances in Difference Equations, vol. 2019, no. 1, 2019. View at Publisher · View at Google Scholar
  • Yang-Yang Li, Xiang-Lai Zhuo, and Feng-Xue Zhang, “Multiperiodicity to a Certain Delayed Predator–Prey Model,” Qualitative Theory of Dynamical Systems, 2019. View at Publisher · View at Google Scholar
  • Fangfang Zhu, Xinzhu Meng, and Tonghua Zhang, “Optimal harvesting of a competitive n-species stochastic model with delayed diffusions,” Mathematical Biosciences and Engineering, vol. 16, no. 3, pp. 1554–1574, 2019. View at Publisher · View at Google Scholar